# SDR AALA20050682

- Difficulty date: October 15, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

BOS - INFLIGHT JUST AFTER ROTATION A STRANGE RUBBING NOISE WAS HEARD FROM THE COCKPIT FOLLOWED BY A THUMP.  A STRONG VIBRATION WAS FELT IN THE REAR OF THE AIRCRAFT.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.   FOUND METAL IN OIL FILTER.  REPLACED RIGHT ENGINE.  FLIGHT DATA RECORDER DOWNLOAD REQUESTED FROM ENGINEERING.
